RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. сб.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. сб., 1982, том 117(159), номер 4, страницы 469–480 (Mi msb2229)  

Эта публикация цитируется в 42 научных статьях (всего в 42 статьях)

Применение точных разностных схем для построения и исследования разностных схем на обобщенных решениях

Р. Д. Лазаров, В. Л. Макаров, А. А. Самарский


Аннотация: В работе дано применение точных разностных схем для построения и исследования разностных схем на обобщенных решениях.
Библиография: 15 названий.

Полный текст: PDF файл (589 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Mathematics of the USSR-Sbornik, 1983, 45:4, 461–471

Реферативные базы данных:

УДК: 517.949.2
MSC: Primary 65N10, 65N15; Secondary 35D99
Поступила в редакцию: 29.10.1981

Образец цитирования: Р. Д. Лазаров, В. Л. Макаров, А. А. Самарский, “Применение точных разностных схем для построения и исследования разностных схем на обобщенных решениях”, Матем. сб., 117(159):4 (1982), 469–480; R. D. Lazarov, V. L. Makarov, A. A. Samarskii, “Application of exact difference schemes to the construction and study of difference schemes for generalized solutions”, Math. USSR-Sb., 45:4 (1983), 461–471

Цитирование в формате AMSBIB
\RBibitem{LazMakSam82}
\by Р.~Д.~Лазаров, В.~Л.~Макаров, А.~А.~Самарский
\paper Применение точных разностных схем для построения и исследования разностных
схем на обобщенных решениях
\jour Матем. сб.
\yr 1982
\vol 117(159)
\issue 4
\pages 469--480
\mathnet{http://mi.mathnet.ru/msb2229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651139}
\zmath{https://zbmath.org/?q=an:0512.65068|0494.65055}
\transl
\by R.~D.~Lazarov, V.~L.~Makarov, A.~A.~Samarskii
\paper Application of exact difference schemes to the construction and study of difference schemes for generalized solutions
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 4
\pages 461--471
\crossref{https://doi.org/10.1070/SM1983v045n04ABEH001019}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/msb2229
  • http://mi.mathnet.ru/rus/msb/v159/i4/p469

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Vainelt V., Lazarov R., Makarov V., “Convergence of Finite-Difference Schemes for Elliptic-Equations with Mixed Derivatives Having Generalized Solutions”, Differ. Equ., 19:7 (1983), 838–843  mathscinet  isi
    2. Makarov V., Slushaenko N., “Consistent Estimates of the Rate of Convergence of a Mesh Method for Quasilinear Elliptic-Equations with Large Lipschitz-Constants”, Differ. Equ., 19:7 (1983), 928–932  mathscinet  zmath  isi
    3. Voitsekhovskii S., Makarov V., Samarskii A., Shablii T., “The Estimation of the Rate of Convergence of Difference Solutions to the Generalized Solutions of the Dirichlet Problem for the Helmholtz-Equation in a Convex Polygon”, 273, no. 5, 1983, 1040–1044  mathscinet  isi
    4. Lazarov R., Mokin I., “The Calculation of Logarithmic Potential”, 272, no. 1, 1983, 27–30  mathscinet  zmath  isi
    5. Vainelt V., Lazarov R., Shtrait U., “Order of Convergence of Finite-Difference Schemes for Weak Solutions of the Heat-Conduction Equation for an Anisotropic Nonuniform Medium”, Differ. Equ., 20:7 (1984), 828–834  mathscinet  isi
    6. Lazarov R., Makarov V., Weinelt W., “On the Convergence of Difference-Schemes for the Approximation of Solutions U Is-an-Element-of W2M(M Less-Than 0.5) of Elliptic-Equations with Mixed Derivatives”, Numer. Math., 44:2 (1984), 223–232  crossref  mathscinet  zmath  isi
    7. Moskalkov M., Utebaev D., “Convergence of Centered Finite-Difference Schemes for Dynamics Problems in Elasticity Theory”, Differ. Equ., 21:7 (1985), 848–855  mathscinet  zmath  isi
    8. Prikazchikov V., Semchuk A., “Accuracy of a Finite-Difference Scheme in a Spectral Problem with Generalized Solutions”, Differ. Equ., 21:7 (1985), 856–860  mathscinet  zmath  isi
    9. Voitsekhovsky S., Makarov V., Shably T., “The Rate Estimation for Convergence of Difference Solutions to Generalized Ones of the Mixed Boundary-Problem for the Helmholtz-Equation in a Convex Polygon”, no. 1, 1985, 8–11  mathscinet  isi
    10. Prikazchikov V., Semchuk A., “Estimation of the Convergence Rate for Difference-Schemes in Spectrum Problems with Generalized Solutions”, no. 4, 1985, 17–19  mathscinet  zmath  isi
    11. Gavrilyuk I., Makarov V., “Exact Difference-Schemes for a Class of Nonlinear Boundary-Value-Problems and their Applications”, Differ. Equ., 22:7 (1986), 800–808  mathscinet  zmath  isi
    12. Streit U., “Finite-Difference Schemes for General Parabolic Equations with Generalized Solutions”, Differ. Equ., 22:7 (1986), 880–890  mathscinet  zmath  isi
    13. Makarov V., Moskalkov M., “Accuracy of Difference-Schemes in the Class of Generalized Solutions of an Elliptic Equation with Variable-Coefficients in an Arbitrary Convex Domain”, Differ. Equ., 22:6 (1986), 746–753  mathscinet  zmath  isi
    14. Burkovskaya V., Dzhuraev I., Moskalkov M., “Estimations of the Convergence Rate of Discretization Methods for Equations of Hyperbolic Type in the Class of Generalized Solutions”, no. 4, 1986, 6–9  mathscinet  zmath  isi
    15. Dzhuraev I., Kolesnik T., “Investigation of the Convergence Rate for the Method of Straight-Lines for the Hyperbolic Equation with Small Parameters”, no. 5, 1986, 8–10  mathscinet  zmath  isi
    16. Kalinin V., Makarov V., “An Estimate, in the l2-Norm, of the Rate of Convergence, for Solutions in W21 (Omega), of a Difference Scheme for a 3rd Boundary-Value Problem in Axially-Symmetric Elasticity Theory”, Differ. Equ., 23:7 (1987), 811–819  mathscinet  zmath  isi
    17. Mokin Y., “Numerical-Methods for the Solution of Integral-Equations in Potential-Theory”, Differ. Equ., 23:7 (1987), 843–852  mathscinet  zmath  isi
    18. Jovanovic B., “On the Convergence of Finite-Difference Schemes for Parabolic Equations with Variable-Coefficients”, Numer. Math., 54:4 (1989), 395–404  crossref  mathscinet  zmath  isi
    19. Jovanovic B., “Optimal Error-Estimates for Finite-Difference Schemes with Variable-Coefficients”, Z. Angew. Math. Mech., 70:6 (1990), T640–T642  mathscinet  isi
    20. Makarenko A., “Justification of the Calculation of the Peaking Time in Problems with Nonsmooth Solutions”, Differ. Equ., 27:10 (1991), 1251–1255  mathnet  mathscinet  zmath  isi
    21. О. Обрадович, М. М. Потапов, А. В. Разгулин, “Регуляризованный метод проекции градиента в параболической задаче оптимального управления”, Ж. вычисл. матем. и матем. физ., 32:8 (1992), 1197–1212  mathnet  mathscinet  zmath; O. Obradovich, M. M. Potapov, A. V. Razgulin, “A regularized gradient-projection method in a parabolic optimal control problem”, Comput. Math. Math. Phys., 32:8 (1992), 1075–1083  isi
    22. B. C. Щеглик, “Анализ разностной схемы, аппроксимирующей третью краевую задачу для нелинейного дифференциального уравнения второго порядка”, Ж. вычисл. матем. и матем. физ., 37:8 (1997), 951–957  mathnet  mathscinet  zmath; V. S. Shcheglik, “An analysis of a difference scheme approximating a third boundary-value problem for a second-order nonlinear differential equation”, Comput. Math. Math. Phys., 37:8 (1997), 919–925
    23. Jovanovich B., Matus P., Shcheglik V., “Finite Difference Schemes on Nonuniform Meshes for Parabolic Equation with Variable Coefficients and Generalized Solutions”, Dokl. Akad. Nauk Belarusi, 42:6 (1998), 38–44  mathscinet  isi
    24. Б. С. Йованович, П. П. Матус, B. C. Щеглик, “Оценки скорости сходимости разностных схем на неравномерных сетках для параболических задач с переменными коэффициентами и обобщенными решениями”, Сиб. журн. вычисл. матем., 2:2 (1999), 123–136  mathnet  zmath
    25. Б. С. Йованович, П. П. Матус, “Оценки скорости сходимости разностных схем для эллиптических задач”, Ж. вычисл. матем. и матем. физ., 39:1 (1999), 61–69  mathnet  mathscinet  zmath; B. S. Jovanović, P. P. Matus, “Estimation of the convergence rate of difference schemes for elliptic problems”, Comput. Math. Math. Phys., 39:1 (1999), 56–64
    26. Matus P., Panaiotova I., “Strong Stability of Operator-Differential Equations and Operator-Difference Schemes”, Differ. Equ., 35:2 (1999), 257–267  mathnet  mathscinet  zmath  isi
    27. Г. К. Берикелашвили, “О сходимости разностных схем для третьей краевой задачи теории упругости”, Ж. вычисл. матем. и матем. физ., 41:8 (2001), 1242–1249  mathnet  mathscinet  zmath; G. K. Berikelashvili, “On the convergence of difference schemes for the third boundary value problem of elasticity theory”, Comput. Math. Math. Phys., 41:8 (2001), 1182–1189
    28. Jovanovic B., Vulkov L., “On the Convergence of Finite Difference Schemes for the Heat Equation with Concentrated Capacity”, Numer. Math., 89:4 (2001), 715–734  crossref  mathscinet  zmath  isi
    29. Jovanovic B., Matus P., “Strong Stability of Operator-Differential Equations and Operator-Difference Schemes in Norms, Integral with Respect to Time”, Differ. Equ., 37:7 (2001), 998–1007  mathnet  crossref  mathscinet  zmath  isi
    30. Jovanovic B., Matus P., “Coefficient Stability of Second-Order Operator-Differential Equations”, Differ. Equ., 38:10 (2002), 1460–1466  mathnet  crossref  mathscinet  zmath  isi
    31. Jovanovic B., Vulkov L., “On the Convergence of Difference Schemes for Hyperbolic Problems with Concentrated Data”, SIAM J. Numer. Anal., 41:2 (2003), 516–538  crossref  mathscinet  zmath  isi
    32. Jovanovic B., Vulkov L., “Finite Difference Approximation of an Elliptic Interface Problem with Variable Coefficients”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 3401, eds. Li Z., Vulkov L., Wasniewski J., Springer-Verlag Berlin, 2005, 46–55  crossref  mathscinet  zmath  isi
    33. Bojovic D., Jovanovic B., “Convergence of Finite Difference Method for the Parabolic Problem with Concentrated Capacity and Variable Operator”, J. Comput. Appl. Math., 189:1-2 (2006), 286–303  crossref  mathscinet  zmath  adsnasa  isi
    34. Berikelashvili G., Gupta M.M., Mirianashvili M., “Convergence of Fourth Order Compact Difference Schemes for Three-Dimensional Convection-Diffusion Equations”, SIAM J. Numer. Anal., 45:1 (2007), 443–455  crossref  mathscinet  zmath  isi
    35. F. Criado-Aldeanueva, F. Criado, N. Odishelidze, J. M. Sanchez, “On a control problem governed by a linear partial differential equation with a smooth functional”, Optim Control Appl Meth, 2009, n/a  crossref  mathscinet
    36. Jovanovic B.S., Vulkov L.G., “Finite Difference Approximations for Some Interface Problems with Variable Coefficients”, Appl. Numer. Math., 59:2 (2009), 349–372  crossref  mathscinet  zmath  isi
    37. Sun Zh.-zh., “A Second Order Accurate Difference Scheme for the Hyperbolic Problem with Concentrated Data”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 5434, eds. Margenov S., Vulkov L., Wasniewski J., Springer-Verlag Berlin, 2009, 556–563  crossref  mathscinet  zmath  isi
    38. Berikelashvili G., Gupta M.M., Mirianashvili M., “High Order Difference Scheme for Helmholtz Equation with Mixed Boundary Conditions”: Simos, TE, Numerical Analysis and Applied Mathematics, Vols I-III, AIP Conference Proceedings, 1281, eds. Psihoyios G., Tsitouras C., Amer Inst Physics, 2010, 757–760  mathscinet  adsnasa  isi
    39. Bojovic D.R., Jovanovic B.S., “Finite Difference Method for a Parabolic Problem with Concentrated Capacity and Time-Dependent Operator”, Approximation and Computation: in Honor of Gradimir V. Milovanovic, Springer Series in Optimization and its Applications, 42, eds. Gautschi W., Mastroianni G., Rassias T., Springer, 2011, 285–296  crossref  mathscinet  zmath  isi
    40. Bojovic D.R., Jovanovic B.S., “Convergence of a Finite Difference Method for Solving 2D Parabolic Interface Problems”, J. Comput. Appl. Math., 236:15, SI (2012), 3605–3612  crossref  mathscinet  zmath  isi
    41. Bojovic D.R., Sredojevic B.V., Jovanovic B.S., “Numerical Approximation of a Two-Dimensional Parabolic Time-Dependent Problem Containing a Delta Function”, J. Comput. Appl. Math., 259:A (2014), 129–137  crossref  mathscinet  zmath  isi
    42. Berikelashvili G., Mirianashvili M., “On the Convergence of Difference Schemes for Generalized Benjamin-Bona-Mahony Equation”, Numer. Meth. Part Differ. Equ., 30:1 (2014), 301–320  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Просмотров:
    Эта страница:492
    Полный текст:195
    Литература:46
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020